Format

Send to

Choose Destination
See comment in PubMed Commons below
Gastroenterol Hepatol. 1997 Apr;20(4):187-9.

[Cholestatic hepatitis caused by amoxycillin-clavulanic acid. Report of a new case].

[Article in Spanish]

Author information

1
Servicio de Medicina Digestiva, Hospital Universitario La Fe, Valencia.

Abstract

Toxic hepatitis is an infrequent secondary effect of amoxycillin-clavulanic acid with fewer than 30 well documented cases in the literature. Presentation is usually that of acute cholestasis several weeks after the initiation of treatment with this antibiotic. A new case of hepatic toxicity by amoxycillin-clavulanic acid is reported in a 47-years-old male who had taken this drug for a diarrhea syndrome. A brief review of the literature is made with special emphasis on the anatomopathologic aspects.

PMID:
9280613
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center